Komplexe Zahlen in der Elementargeometrie.

J. Jeger

Elemente der Mathematik (1982)

  • Volume: 37, page 136-147
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Jeger, J.. "Komplexe Zahlen in der Elementargeometrie.." Elemente der Mathematik 37 (1982): 136-147. <http://eudml.org/doc/141295>.

author = {Jeger, J.},
journal = {Elemente der Mathematik},
pages = {136-147},
title = {Komplexe Zahlen in der Elementargeometrie.},
url = {http://eudml.org/doc/141295},
volume = {37},
year = {1982},

AU - Jeger, J.
TI - Komplexe Zahlen in der Elementargeometrie.
JO - Elemente der Mathematik
PY - 1982
VL - 37
SP - 136
EP - 147
UR - http://eudml.org/doc/141295
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.